Eyes Home > Ciloxan Overdose

Treatment Options

Treatment for a Ciloxan overdose, if necessary, would likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. If too many eye drops are put in the eyes, the eyes should be flushed with warm tap water.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on this medication.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2018 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.